Open Access
2014 Finite-Time Stability and Stabilization of Itô-Type Stochastic Singular Systems
Zhiguo Yan, Weihai Zhang
Abstr. Appl. Anal. 2014(SI23): 1-10 (2014). DOI: 10.1155/2014/263045


This paper is concerned with the finite-time stability and stabilization problems for linear Itô stochastic singular systems. The condition of existence and uniqueness of solution to such class of systems are first given. Then the concept of finite-time stochastic stability is introduced, and a sufficient condition under which an Itô stochastic singular system is finite-time stochastic stable is derived. Moreover, the finite-time stabilization is investigated, and a sufficient condition for the existence of state feedback controller is presented in terms of matrix inequalities. In the sequel, an algorithm is given for solving the matrix inequalities arising from finite-time stochastic stability (stabilization). Finally, two examples are employed to illustrate our results.


Download Citation

Zhiguo Yan. Weihai Zhang. "Finite-Time Stability and Stabilization of Itô-Type Stochastic Singular Systems." Abstr. Appl. Anal. 2014 (SI23) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07022041
MathSciNet: MR3166585
Digital Object Identifier: 10.1155/2014/263045

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI23 • 2014
Back to Top